# SDR HYIA201205170001

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N120PC
- Make and model: Cessna 402C
- Aircraft serial: 402C0079
- Aircraft time: 28,661 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX EVENT, IT WAS NOTED THAT THE RT SPAR STRAP HAD PREVIOUSLY SUSTAINED DAMAGE. UPON NOTING THIS DISCREPANCY, A WO WAS SUBMITTED TO MRO FOR REMOVAL AND REPLACEMENT OF THE RT SPAR STRAP. THE ACFT IS GROUNDED AWAITING THE REQUIRED REPAIRS.
